# SDR C2XA11RI104

- Difficulty date: June 3, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 23,676 hours, 18,009 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2594 - EWR - FLIGHT CREW REPORTED BURNING SMELL IN CABIN AFTER DOOR CLOSED FOR PUSHBACK.  F/A WAS USING PA WHEN SHE NOTICED THE BURNING SMELL.  EWR MX RUN PACKS FOR 30 MIN WHILE OPERATING BOTH FWD AND REAR PA'S, NO BURNING SMELL WAS NOTICED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
